Reply To: New to Vyvanse

#196183
bigan2
Participant

I think it would be very helpful for you to watch [podcast episode #252]
How to Optimize Stimulant Treatment for Children and Adults: Better Symptom Management Without Side Effects
with Thomas Brown, Ph.D.

In the webinar he discusses a common occurrence called “Rebound” that can cause exactly what you are experiencing. I have just recently experienced this myself. watch the webinar and you will probably find that you may need to have your doctor increase your dose or take a “booster” dose to get you through the rest of the afternoon or evening. Be patient it may take a little time to get it right. listen carefully to your body and intuition. keep notes of symptoms throughout the day if you have to. like I said I went through this in the afternoon as well and it was very discouraging but I stuck it out, had my doctor raise the dose and I started my med a little later in the morning and it has helped. I would highly recommend watching the entire episode but if your having a Add moment lol and just need someone to get to the point, he starts to discusses this about the 38 minute mark. I really hope this helps you. I know these webinars and podcasts have be a great help to me in understanding not only the condition but the medication as well.